hi all,does anyone have painfull legs and feet on tomoxafen,i cant sleep at night my feet feel like im walkin on hot coal xx
I have been on tamoxifen since Feb & have had painful legs & kness. I have been taking Glucosamine& Chondroitin & Cod liver oil tablets.
These have helped ease the pains although they have not gone completely, hope this helps.
If you are suffering from the flushes like me you can take evening primrose oil.
Can I just ask you did you have Chemo, I have painful feet especially my toes they are tingly and numb, and my feet are burning most of the time.I was told this is a side affect from the chemo (tax),its called peripheral neuropathy (nerve damage).I finished Chemo over two years ago so I think this is a permanent thing for me.I am also taking tamoxifen and have painful knees.
Some mornings my feet & knees are achey & stiff and take a while to loosen up. I’m not sure whether it’s a Tamoxifen or menopausal thing.
thanks everyone i had fec chemo mel xx
ive been on tamox about 7 weeks now, and have painful feet/fingers in the morning, but lestening through the day. Like pp my toes feel really stiff when i wake up, until i walk around for awhile.
I thought you may find the BCC Tamoxifen publication useful to read as it contains information about side effects, you can read or order it via this link:
Thank’s for the link.I am pre-menopausal so perhaps it is all linked to the tamoxifen,I didn’t realise that it could cause the bones to thin.I do take cod liver oil but may give Glucosamine a try,see if it makes a difference.